MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, MULTIFOCAL INTRAOCULAR

AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number ZLB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Discomfort (2330)
Date of Event 08/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluation: the product testing could not be performed as the product was not returned for evaluation (the device was discarded at the site).The reported complaint cannot be confirmed.Manufacturing record review: the manufacturing records review was performed, and no nonconformity report was found as part of this manufacturing records review.The product was manufactured and released according to specifications.A search in complaint system revealed that no other complaints were received for this production order number.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be verified.An attempt was made to obtain missing information; however, the account did not provide the information.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from the patient's operative eye due to the patient being unhappy with the results.Through follow-up, it was learned that the lens was explanted from the patient's right eye due to blurred vision and poor quality of vision.Visual acuity pre-operative: 20/30 -2 and visual acuity post-operative: 20/40.The lens was discarded.Another johnson & johnson lens, model dib00 20.5 diopter was implanted as a replacement.There was no vitrectomy, incision enlargement, or sutures required.There was no patient injury.The patient post-operatively healed well and vision is better.No other information as provided.

Brand Name
TECNIS IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key15774368
Report Number3012236936-2022-02813
Device Sequence Number16909695
Product Code MFK
UDI-Device Identifier05050474560673
UDI-Public(01)05050474560673(17)231213
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/13/2023
Device Model NumberZLB00
Device Catalogue NumberZLB00U0200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2022
Initial Report FDA Received Date11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale